# SDR COMA0460258

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 25,840 hours, 24,539 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5553 RIGHT COWL ANTI-ICE AND THRUST REVERSER UNSAFE CAUTION MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECKS WERE NORMAL.
